# SDR 2010FA0000910

- Difficulty date: July 31, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY) EMPENAGE - VERTICAL STAB TO FUSELAGE LT JOINT ANGLE CORRODED AT STA 1640.382.
